Application of complex variables to the study of the Behrens–Fisher problem
Doklady Akademii Nauk, Tome 149 (1963) no. 2, pp. 252-255
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_2_a8,
author = {Yu. V. Linnik},
title = {Application of complex variables to the study of the {Behrens{\textendash}Fisher} problem},
journal = {Doklady Akademii Nauk},
pages = {252--255},
year = {1963},
volume = {149},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_2_a8/}
}
Yu. V. Linnik. Application of complex variables to the study of the Behrens–Fisher problem. Doklady Akademii Nauk, Tome 149 (1963) no. 2, pp. 252-255. http://geodesic.mathdoc.fr/item/DAN_1963_149_2_a8/